RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 18, Issue 2  


Scientific Part
Mathematics
To Chang theorem. III
S. Yu. Antonov, A. V. Antonova
128
Inverse problem for Sturm–Liouville operators in the complex plane
A. A. Golubkov
144
A mixed problem for a wave equation with a nonzero initial velocity
V. P. Kurdyumov, A. P. Khromov, V. A. Khalova
157
On binary B-splines of second order
S. F. Lukomskii, M. D. Mushko
172
The solution of the inverse boundary value problem for a wing profile, located close to rectilinear screen, in a new setting
R. B. Salimov
183
Polynomials orthogonal with respect to Sobolev type inner product generated by Charlier polynomials
I. I. Sharapudinov, I. G. Guseinov
196
Mechanics
Application of generalized differential quadrature method to two-dimensional problems of mechanics
M. A. Barulina
206
The motion of propping agent in an opening crack in hydraulic fracturing plast
A. V. Tatosov, A. S. Shlyapkin
217
Computer Sciences
On the construction of $(n,k)$-schemes of visual cryptography using a class of linear hash functions over a binary field
Yu. V. Kosolapov
227
Mathematical model for predicting the safety parameters of regional road transport system
V. A. Kushnikov, A. S. Bogomolov, K. Yu. Adamovich
240
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018